# SDR ASAA2015073112662

- Difficulty date: July 31, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737490
- Aircraft serial: 35184
- Aircraft time: 32,076 hours, 9,973 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SINGLE FMC FAIL, CAPTAIN SIDE.  ACFT GROUNDED.  ACCOMPLISHED FMC BITE, IAW FIM 34-61, TASK 801.  NO FAULTS.  GROUND VERIFICATION ACCOMPLISHED.
